# SDR IPXA2025102037512

- Difficulty date: October 7, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 221D4012
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 OTBD THRUST REVERSER INTERNAL STRUCTURE, AFT UPPER CORNER HAD A CRACK. PERFORMED SURFACE HFEC INSPECTION IN THE CRACKED AREA TO THE NR 1 THRUST REVERSER INTERNAL STRUCTURE AFT UPPER CORNER. FOUND AND VERIFIED CRACK WITH AN EST. LENGTH OF 31.75MM (1.25"). ACCOMPLISHED INSPECTION IAW NTM 51-10-08 PART 6. INSP ONLY. T91269. CRACK WAS REPAIRED ON TRAVELER T25/1838644.
